Diarrhea is a symptom that often occurs in several types of NETs. Chronic diarrhea can cause dehydration and weight loss. Make sure to speak to your doctor about any diarrhea you experience. Always ask them before you take any medications for diarrhea since these may interact with some NETs treatments. Diarrhea may also be attributed to other aspects of your treatment such as surgery or medication, so always talk to your doctor about the cause of your diarrhea and how to treat it.
As someone living with NETs, you may lose your appetite if you’re feeling unwell due to various symptoms and treatment side effects. This can also lead to weight loss.
Although you may not feel like eating, remember that getting good nutrition and keeping a healthy weight are important parts of your recovery. Ask your doctor for suggestions about ways to relieve other gastrointestinal symptoms you may have, such as nausea, vomiting, constipation, or stomach pain.